Author Topic: Magic Mouthwash - For Trouble Swallowing after radiation  (Read 3496 times)

NHU Community Friend

  • Global Moderator
  • Sr. Member
  • *****
  • Posts: 331
    • View Profile
    • New Horizons Un-Limited
    • Email
Magic Mouthwash - For Trouble Swallowing after radiation
« on: September 20, 2013, 12:46:45 PM »
If you are having difficulty eating or swallowing after Chemotherapy or Radiation Therapy, "Magic Mouthwash" may be able to help.   Your doctor can write a prescription or there are pre-mixed versions by various brands.  Speak to your doctor before using any medication.  There may be side effects such as problems with taste, tingling sensation, drowsiness, constipation, diarrhea, and nausea. 
NHU Community Friend

NHU Community Friend

  • Global Moderator
  • Sr. Member
  • *****
  • Posts: 331
    • View Profile
    • New Horizons Un-Limited
    • Email
Re: Magic Mouthwash - For Trouble Swallowing after radiation
« Reply #1 on: September 20, 2013, 01:05:21 PM »
For more information, visit this article from the Mayo Clinic
http://www.mayoclinic.com/health/magic-mouthwash/AN02024/
NHU Community Friend